# SDR CALA2014071191445

- Difficulty date: July 8, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 41,413 hours, 17,963 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW SIDE BOX FLANGE CRACKED AFT SIDE OF FASTENER JUST FWD OF FRAME 43.  REPAIRED RT WW SIDE BOX FLANGE CRACK IAW ECRA 5330-04874.  NO SRI INSPECTION IS REQUIRED IAW ECRA.
